# SDR VNAA202511290017

- Difficulty date: November 30, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE SUPPORT ON FS280 BTW STGR26L AND STGR26R AT E/E COMPARTMENT.   ANGLE SUPPORT ON FS280 BTW STGR26L AND STGR26R AT E/E COMPARTMENT WAS REPLACED PER CRJ 700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
